| Model Number |
VTICM5_12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/03/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 12.1mm, vticm5_12.1, -11.5/2.5/089 (sphere/cylinder/axis), implantable collamer lens was implanted into the patient's left eye (os) on (b)(6) 2024.Pigment dispersion, unreactive (fixed) pupil, and anterior chamber flare was observed.Eye drops prescribed.Problem not resolved.Lens remains implanted.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
A4 - unk, a5 - unk, a6 - unk.H6 - health effect clinical code 4581: pigment dispersion, unreactive(fixed) pupil, anterior chamber flare.H6 - work order search: no similar complaint type events were reported for units within the same lot.(b)(4).
Additional Manufacturer Narrative
Type of reportable event: mafunction corrected to serious in initial mdr.Claim # (b)(4).